MathSciNet Relay Station
MathSciNet bibliographic data
MR2021275 (2004k:55007) 55P35 (55P10 55P62)
Félix, Yves; Thomas, Jean-Claude Monoid of self-equivalences and free loop spaces. Proc. Amer. Math. Soc. 132 (2004), no. 1, 305–312 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement